# SDR SWAA2014050727754

- Difficulty date: April 9, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 63,542 hours, 51,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR AFT LOWER CUT OUT CORNER CRACKED AT BS 344, STRINGER 17L.  REPAIRED CUT OUT IAW SRM.
